Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taken progesterone suppositories. Have Endometriosis. Trying to conceive. Can progesterone delay periods?

I have been taking progesterone suppositories for a few weeks but stopped taking them a week ago because I am 9 days late for my period to show. I have endometriosis and my periods are regular give or take a day or so. I am trying to conceive but havn't taken a pregnancy test as I don't want to be disappointed. Can progesterone delay periods?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Yes progesterone suppositories CAN delay periods by a few days.
After stopping them, you should bleed within a week.
If you do not have your period within the next 2 - 3 days, please take a pregnancy test.
its better to consult a gynecologist since with endometriosis, you would be having a precious conception.
take care.
Answered: Mon, 20 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor